Couldn't find what you looking for?

TRY OUR SEARCH!

Hello everyone! I have a problem with anxiety and so I just need to ask this and get it off my mind. I worked myself up after reading pregnancy symptoms. :-(

So basically, I stopped my pills before my pack was finished. I was having unpleasant side effects on Alesse (like a two week period when I skipped my sugar pills and went straight back to the hormone pills). Anyway, my boyfriend and I had sex (with a spermicide condom) and I was still on the pill (this was during my two week period, which ranged from spotting, to nothing, to heavy, back to nothing, etc). A few days later, I decided not to take my pills anymore, because the side effects were terrible! We haven't had sex since then because he has gone away for a few weeks for work. Now I feel as if I am going to get my period (I have been feeling like this for a few days), I'm nauseous, kind of crampy, etc. I had some pink-ish blood on my underwear yesterday which freaked me out too, but it only happened once and was gone and there was none when I wiped.

Now, am I freaking out, or is there a chance I could be pregnant? I guess I'm concerned because i heard that sperm can live in the body for 5 days after they get in there, but I did use a condom and I don't think it broke. I stopped taking my pills less than 5 days after I last had sex. Is my body just messed up because I stopped my pills before they were done, or what? This has made me very anxious but I can't help but think that I'm just being silly.

I last had sex almost two weeks ago, and I'm not sure when I'd get my period again seeing as I had it for 13 days until I stopped taking my pill.

Thanks a lot to everyone who helps :-)

Loading...

Oh, I also want to add that I had thrush last week, after stopping my pills. All the more reason to make me freak out, although it could again just be because of a hormone imbalance... or maybe coincidence.
Reply

Loading...

User avatar
Celebrity
495 posts
If i miss a pill or take a pill late i get spotting.
If you used a condom an it was used properly as you say you are prob not pregnant.
Messing your cycle up is prob why your feeling the cramps an as your going to start.
You worrying wont help with you cycle either.
But you need to sort out the reason you had the side affect an ask your doctor to change your pill. But im sure you know that :-)
Reply

Loading...